# SDR USAA2012100800014

- Difficulty date: October 6, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 10,302 hours, 3,811 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0252
- Condition: Low Pressure
- Location: L4 Door
- Part time: 9,942 hours, 3,406 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED CIDS AMBER CAUTION LIGHT FLASHING FOR 4L DOOR.  SERVICED 4L DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001A.
